# SDR MASA20210706266

- Difficulty date: June 13, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N955LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 13,431 hours, 10,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Part number: CC670325243
- Condition: Corroded
- Location: Bs 280 S24r-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN SPLICE FS280 BTW STGR 24R TO 25L AT E/E COMPARTMENT. (E/E).CORROSION ON SKIN SPLICE FS=280 BTW STGR 24RH TO 25LH WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 PAR.5-D AND SRM 53-00-01-101-001-A01 PAR. 4
